# SDR ASAA2018110527038

- Difficulty date: November 5, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 38,815 hours, 11,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A81237
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP FLOOR SUPPORT CHANNEL ON FRAME 767 HAS CORROSION. GROUNDED - YES. REMOVED CORR AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53 60 15 A 1. REMOVED AND REPLACED CHANNEL (WEB) IAW SRM 51 40 02 0G 0 W 0.5 O .050 R .040 L 1 D .010.
